×

zbMATH — the first resource for mathematics

On some regular multiple integral problems in the calculus of variations. (English) Zbl 0138.36903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] The differentiability of solutions of certain variational problems for multiple integrals, unpublished paper; see C. B. Morrey [15].
[2] and , Methods of Mathematical Physics, Vol. 2, Wiley-Interscience, New York, 1962, pp. 320–322 and 326–331.
[3] Sulla differentiabilità e l’analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, s. III, parte I, 1957, pp. 25–43.
[4] Federer, Annals of Math. 72 pp 458– (1960)
[5] Friedrichs, Duke Math. J. 14 pp 67– (1947)
[6] Gagliardo, Rend. Sem. Mat. Univ. Padova 27 pp 284– (1957)
[7] Garabedian, Canadian J. Math. 6 pp 441– (1954) · Zbl 0059.09604
[8] Boundary value problems for nonlinear elliptic equations in n variables, Symposium on Nonlinear Problems, Madison, Wisconsin, April, 1962.
[9] Hartman, Amer. J. Math. 81 pp 901– (1959)
[10] Hopf, Math. Z. 30 pp 404– (1929)
[11] Ladyzhenskaia, Uspehi Matem. Nauk 16 pp 17– (1961)
[12] Ladyzhenskaia, Comm. Pure Appl. Math. 14 pp 481– (1961)
[13] Equazioni alle Derivate Parziali di Tipo Ellittico, Springer, Berlin, 1955.
[14] Morrey, Math. Z. 72 pp 146– (1959)
[15] Morrey, Ann. Scuola Norm. Super. Pisa 14 pp 1– (1960)
[16] Existence and differentiability theorems for variational problems for multiple integrals, Part. Diff. Equ. and Cont. Mech. Mathem. Research Center, Univ. Wisconsin, Madison, June, 1960.
[17] Moser, Comm. Pure Appl. Math. 13 pp 457– (1960)
[18] Moser, Comm. Pure Appl. Math. 14 pp 577– (1961)
[19] Nash, Amer. J. Math. 80 pp 931– (1958)
[20] On the problem of Plateau, Ergeb. d. Math., Vol. 2, Springer, Berlin, 1933. · JFM 59.1341.01
[21] Some Applications of Functional Analysis in Mathematical Physics, Gos. Univ., Leningrad, 1950.
[22] Stampacchia, Richerche Mat. 1 pp 200– (1952)
[23] Stampacchia, Ann. Scuola Norm. Super. Pisa 12 pp 223– (1958)
[24] Régularisation des solutions de problèmes aux limites elliptiques à données discontinues, Intern. Symp. Linear Spaces, Jerusalem, 1960, pp. 399–408.
[25] Stampacchia, Ann. Mat. 51 pp 1– (1960)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.